# SDR COMA0760094

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 18,152 hours, 16,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 1104SD100401
- Condition: Damaged
- Location: Nr 4 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5145 - RECEIVED FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED LEFT SIDE NR 4 FLEX DRIVE SHAFT.
